# SDR SIMA201911276005

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 9,080 hours, 6,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 13114
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT #1 IAW AMM 33-50-01 OPS CHK GOOD
